# SDR ASAA2017011819441

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 37,131 hours, 11,210 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7023
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 37,131 hours, 11,210 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF N5-28FCD-18090-1 FQIS NR 2 TANK AND COMP UNITS TESTING, FOUND COMP UNIT F15 AND TANK UNITS F1, F3, F8, F9, AND F10 OUT OF LIMITS. GROUNDED. REMOVED AND REPLACED RIGHT MAIN TANK COMP PROBE AND TANK UNITS F1, F2, F3, F8, F10. IAW AMM 28-41-21-400-801. ACCOMPLISHED FUEL QUANTITY SYSTEM TEST COMP PROBE AND TANK UNITS IN LIMITS IAW AMM 28-41-00-730-801.
